# SDR ABXA000319

- Difficulty date: June 16, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 53,660 hours, 54,536 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5910557160
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR DELAMINATED 40 SQ INCHES ON INTERIOR SIDE AND 36 SQ INCHES ON EXTERIOR SIDE.  REPLACED DOOR IAW DC9 OHM 32-10-6 AND DC9 MM 32-12-01.
